Journal article icon

Journal article

On the distribution of gaps between zeros of the zeta-function

Actions


Access Document


Publisher copy:
10.1093/qmath/36.1.43

Authors


Conrey, JB More by this author
Goldston, D More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Quarterly Journal of Mathematics
Volume:
36
Issue:
1
Pages:
43-51
Publication date:
1985-03-05
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:456b9835-1140-4dc6-99f9-4ba6f52f54aa
Source identifiers:
234
Local pid:
pubs:234
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP